ON A THEOREM OF HARDY AND LITTLEWOOD ON THE POLYDISK

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 164
  • Download : 0
Publisher
AMER MATHEMATICAL SOC
Issue Date
1986-07
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.97, no.3, pp.403 - 409

ISSN
0002-9939
DOI
10.2307/2046227
URI
http://hdl.handle.net/10203/57081
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0